# SDR USAA000889

- Difficulty date: June 28, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1.75 INCH, STATION 767 ON STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 PAGE 11-12B, SHTS 1-4.  (M)
